Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LarryLacuna

Is there anything that can help me?

I've been annoyed by acne for several years now, but it seems I'm finally growing out of it - or medication has it under control. Right now I'm only using topical "Differin" cream and pledgettes before bed and I only seem to get 1-2 whiteheads at a time.

But my problem has to do with dry skin as a result of the medication, I'm a swimmer and the chlorine is enough to inflame my sensitive skin. The differin makes it dry to the point of peeling - not as bad as, say, peeling from a sunburn - but more of a residual peel. As I've started started shaving, my skin gets fairly dry around the mouth/chin/cheeks, and my back, chest and neck just seem to get inflamed from the medication and chlorine.

For several weeks I've been using an Aveeno daily moisturizer, but from what I can tell, it only really prevents immediate peeling, and doesnt help with red, inflamed skin.

So I was wondering if there was a good chance my dermatoligist would be able to remedy something like this, I'd ask her myself but I have to schedule appointments weeks in advance.

Thanks for your time,(to nobody in particular)

Aaron

Share this post


Link to post
Share on other sites

You could take a look at alternative moisturisers. Good moisturisers help reduce redness, and peeling. Take a look at the recommend a moisturiser thread.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×